# SDR TSAA0172033

- Difficulty date: March 7, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 33,824 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, C, D

## Discrepancy

FLT 531 - LNY-HNL - TAXIED TO RUNWAY.  WHEN POWER ADVANCED FOR TAKEOFF, A LOUD BANG CAME FROM THE NR 1 ENGINE.  ABORTED TAKEOFF AT APPROXIMATELY 20 KNOTS AND SHUT DOWN THE NR 1 ENGINE.  NR 2 ENGINE NORMAL.  RETURNED TO GATE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW M-213, M-21-, AND M-215.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
